# SDR R61A20110040

- Difficulty date: February 18, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 8,124 hours, 6,550 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BURNING ELECTRICAL SMELL COMING FROM THE FWD GALLEY WHILE ON FINAL, DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT AT DCA.  MAINTENANCE WAS UNABLE TO DUPLICATE ANY ELECTRICAL SMELLS, A/C WAS RELEASED TO SERVICE.
